advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Fredericksburg, Virginia, USA:

My five old daughter was diagnosed four days ago, and after injecting the shot a little insulin runs out. What am I doing wrong?

Answer:

I do not know what amount of insulin is coming back. It may not be insulin at all, but just some interstitial fluid ("tissue juice"). However, I would talk to your daughter's diabetes team and if possible, have them observe the injection process.

LSF

[Editor's comment: Your daughter may be tensing her muscle a lot which can squeeze some of the insulin out. Two other possibilities are that you are not injecting deeply enough and/or letting go of "pinch" after you insert the needle.

I agree with Lois that you should have your technique reviewed. Also, using an Inject-EaseŽ might make the whole process easier for both of you. Ask your daughter's diabetes nurse about it. SS]

DTQ-20020422212423
Original posting 8 May 2002
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.